# SDR C77A2019081600003

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,531 hours, 19,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-6 BASIC CHECK AT EAMS , CORROSION DAMAGE WAS DISCOVERED ON THE UPPER FLANGE OF THE FR84 CROSSBEAM IN THE CABIN FLOOR STRUCTURE OF THE CENTER FUSELAGE III (P/N 170-86044-001) AT X= +22847.0 MM, Y= +400.0 MM TO +900.0 MM, Z= -490.0 MM. THE DAMAGE MEASURED 0.0.14 REMOVED AT +425.0 MM, 0.020 AT +550.0 MM, 0.016 AT +650.0 MM 0.011 AT +750.0 MM AND 0.017 AT 875.0 MM. EAMS REQUESTED AND RECEIVED ETD2019-170-104222 TO PERFORM A BLENDOUT AND DOUBLER REPAIR IN ACCORDANCE WITH THE PRINCIPLES OF SRM PART II 53-00-10/REPAIR 03P. BECAUSE THE FR84 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER ETD2019-170-104222. EO E175-53MR-433 IS BEING ACCOMPLISHED BY WO 2706271.
